# SDR UPS06847971

- Difficulty date: September 9, 2006
- Submitted: September 11, 2006
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 67,689 hours, 26,786 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Broken
- Location: Nr4 Spoilrer
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C2 WING UPPER SKIN BROKEN AT IB NOTCH FOR  NR 4 SPOILER HINGE, LT WING. CUT OUT DAMAGED AREA ON LT WING SKIN NR4 SPOILER IB HINGE IAW SRM 51-1-21, FABRICATED AND INSTALLED REPAIR DOUBLER, AND FILLER ON LH WING SKIN HINGE NOTCH AT NR 4 SPOILER IAW SRM 57-02-00 FIG 002
